# SDR AALA202409256062

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 61,271 hours, 38,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R ARMING LEVER STIFF. FOUND AFT R/H DOOR ESCAPE SLIDE COVER DETACHED FROM MOUNTS AND INTERFERING WITH GIRT BAR, REPOSTIONED SLIDE COVER BACK ONTO MOUNTS.
